# SDR MASA2010092101011

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 33,800 hours, 31,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Disconnected
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WILL NOT PRESSURIZE IN FLIGHT.  MX RECONNECTED ROD FOR PAX DOOR PRESS RELIEF.
